# SDR MWEA97779

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Part number: 60030431
- Condition: Broken Wire
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERV CHK, FOUND EMERG LIGHTING ON GALL CEILING / FWD AISLE OUT.  MTC REPAIRED AND REPLACED IAW WDM 33-51-01.
